Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On one sided ideals of a prime type


Author: Kwangil Koh
Journal: Proc. Amer. Math. Soc. 28 (1971), 321-329
MSC: Primary 16.20
DOI: https://doi.org/10.1090/S0002-9939-1971-0274488-5
MathSciNet review: 0274488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of prime type for right ideals is analogous to that of prime ideal in a commutative ring, and the right dimension of the ring $ R$ is defined using chains of right ideals of prime type. The meaning of zero right dimension, finite dimension for right primitive rings, and related topics are studied.


References [Enhancements On Off] (What's this?)

  • [1] C. Faith, Rings with ascending conditions on annihilators, Nagoya Math. J. 27 (1966), 179-191. MR 33 #1328. MR 0193107 (33:1328)
  • [2] N. Jacobson, Structure of rings, 2nd rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 36 #5158. MR 0222106 (36:5158)
  • [3] K. Koh, On almost maximal right ideals, Proc. Amer. Math. Soc. 25 (1970), 266-272. MR 0265393 (42:303)
  • [4] -, On some characteristic properties of self-injective rings, Proc. Amer. Math. Soc. 19 (1968), 209-213. MR 36 #1485. MR 0218398 (36:1485)
  • [5] N. H. McCoy, The theory of rings, Macmillan, New York, 1964. MR 32 #5680. MR 0188241 (32:5680)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0274488-5
Keywords: Normalizer, injective hull, quasi-injective hull, noetherian, artinian, strongly regular ring
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society